# SDR DALA2018092505736

- Difficulty date: September 19, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 80,101 hours, 61,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD EMERGENCY PATH LIGHTS WERE FOUND TO BE INOPERATIVE DURING A SERVICE CHECK. MAINTENANCE FOUND THE POWER SUPPLY AND BATTERY TO BE BAD. THE POWER SUPPLY AND BATTERY WERE REPLACED PER AMM 33-53. OPERATIONAL CHECK WAS GOOD.
